# SDR DALA2023060504520

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,323 hours, 22,416 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 FROM THE FLOOR AND CEILING TOWARDS THE AFT GALLEY. THEY SMELLED A BRIEF RUBBER, METALLIC SMELL. IT WAS CONSTANT VIBRATION UNTIL 250. THEN INTERMITTENT. DELTA MX HELPED TROUBLESHOOT IN AIR. WE TURNED THE L PACK TO STBY AND WE DIDN'T HAVE THE VIBRATION. CORRECTIVE ACTION: REMOVED AFT CARGO AFT WALL PANEL FOR INSPECTION. REMOVED FWD CARGO AFT WALL PANELS AND REMOVED RT RECIRC FAN TO BE REPLACED. C/W ODI CHECKLIST, FOUND AFT EQUIP VENT FAN 2 PRODUCING STRONG METALLIC SMELL AND HIGH VIBRATIONS. R&R AFT VENT FAN 2 PER B757 AMM 21-26. OPS CHECK GOOD. INSTALLED NEW RT RECIRC FAN PER B757 AMM 21-25. OPS CHECK GOOD. REINSTALLED CARGO PANELS PER B757 AMM 25-50. (9957564)
